# SDR UF6A970703

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Failed
- Location: Lavatory
- Part time: 9,912 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5751 - LAVATORY SMOKE CWP ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE DETECTOR SYSTEM.  OPS CHECKED GOOD.  (M)
